# SDR AWXA200601645

- Difficulty date: September 21, 2006
- Submitted: September 26, 2006
- Operation: Air carrier
- Aircraft: N823AW
- Make and model: Airbus A319-132
- Aircraft serial: 1463
- Aircraft time: 20,544 hours, 7,747 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D5311282600101
- Condition: Corroded
- Location: Zone 200
- Part time: 20,544 hours, 7,747 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - CORROSION ON  MAIN CABIN DUMMY RAIL, FS 14 - FS 16, +Y503.2.  REPLACED MAIN CABIN DUMMY RAIL, FS 14 - FS 16, +Y503.2 IAW A319 SRM 51-72-11.
